# SDR QXEA2013050200881

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P CORRODED.  REMOVED CORROSION IAW SRM 51-42-05-02-01, REV 12 & SRM 51-21-00-00-02, REV 12.   VERIFIED AFFECTED AREAS TO BE CRACK FREE REF NDTM, PART 1, TASK 51-00-06-910-801, REV 9. FOUND WITHIN LIMITS IAW SRM 53-00-00-02-17, REV 12.
